# SDR UIEA2021022200399

- Difficulty date: February 19, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,140 hours, 13,953 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 5830201111
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, O

## Discrepancy

LH ENG EEC INOP / ( EEC NORM MODE (PW4000/RB211) (NOTIFY DISPATCH) )( PERF PIMU MX RECALL IAW FIM 71-01 FT. 804 - FAULTED "TCC TR-CK" T/S PER FIM 71-01 TASK 829 PERF TCC ACTUATION CHK IAW FIM 71-08 FT. 807 THROUGH BLOCK 22. SUSPECT TCC CONTROL CABLE / ACTUATOR TO BE AT FAULT PLACED CABLE P/N- 160S140-02 & ACTUATOR 5830201-111 ON ORDER WITH MCC. TRANSFERED TO MDDR 142660 IAW MEL 73-21-01-02 CAT C DUE 01MAR21. PLACARD INSTALLED. MCC NOTIFIED. A/C DOWNGRADED TO CAT II.  23FEB21 - LP 1250900 - ITEM# 15 - CVG - REMOVED AND REPLACED TCC AIR VALVE PER AMM 75-24-05. THIS CLEARS MDDR 142660.
